Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 180, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 29, 2024, 4:18 PM CDT for 6 counties in Minnesota. It was in force for 57 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2024, 4:18 PM CDT (21:18 UTC)
- Expired
- Aug 29, 2024, 5:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 49 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 4:19 PM CDT | TSTM WND DMG | 2 Wnw Anoka, MN | Report via X. Multiple large trees uprooted near Highway 10 and Cutters Grove. Time estimated from radar. |
| Aug 29, 4:19 PM CDT | TSTM WND GST 80 | 1 Nne Anoka, MN | Tress uprooted. |
| Aug 29, 4:21 PM CDT | TSTM WND GST 80 | 2 Wsw Andover, MN | Trees uprooted. |
| Aug 29, 4:22 PM CDT | TSTM WND DMG | 3 Ese Ramsey, MN | Photo report via X. Multiple large trees snapped. Time estimated from radar. |
| Aug 29, 4:25 PM CDT | TORNADO | 3 Sse Oak Grove, MN | A damage survey confirmed a tornado north of Andover MN. |
| Aug 29, 4:26 PM CDT | TORNADO | 3 N Andover, MN | EF1 tornado developed north of Andover in central Anoka County and continued north northeast 3.6 miles. Several trees were snapped or uprooted. Max winds were 90 mph. |
| Aug 29, 4:29 PM CDT | TSTM WND DMG | 2 Ese Oak Grove, MN | Large pine trees downed blocking road southeast of Swan Lakes Estate on Viking Blvd. |
| Aug 29, 4:30 PM CDT | TSTM WND DMG | Andover, MN | Photo report via X. Large tree uprooted. Time estimated from radar. |
| Aug 29, 4:56 PM CDT | TSTM WND DMG | 3 E Eagan, MN | Photo of significant tree damage sent via Twitter. |
| Aug 29, 4:56 PM CDT | TSTM WND DMG | 3 Se Eagan, MN | Photo report via X. Maple tree snapped near base. Time estimated from radar. |
| Aug 29, 4:56 PM CDT | TSTM WND DMG | Eagan, MN | Photo report via X. Large tree snapped at base. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 29, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted.
996
WUUS53 KMPX 292118
SVRMPX
MNC003-025-037-053-123-163-292215-
/O.NEW.KMPX.SV.W.0180.240829T2118Z-240829T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
418 PM CDT Thu Aug 29 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Hennepin County in east central Minnesota...
Northwestern Dakota County in east central Minnesota...
South central Chisago County in east central Minnesota...
Anoka County in east central Minnesota...
Washington County in east central Minnesota...
Ramsey County in east central Minnesota...
* Until 515 PM CDT.
* At 417 PM CDT, severe thunderstorms were located along a line
extending from near Elk River to near Brooklyn Park to Bloomington,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Minneapolis, St. Paul, Bloomington, Brooklyn Park, and Eagan
around 425 PM CDT.
Maplewood, Inver Grove Heights, Lino Lakes, South St. Paul, and
West St. Paul around 430 PM CDT.
Woodbury, White Bear Lake, and Hugo around 435 PM CDT.
Oakdale, Forest Lake, Lake Elmo, and Mahtomedi around 440 PM CDT.
Stillwater, Chisago City, and Afton around 445 PM CDT.
Those attending the Minnesota State Fair are in the path of these
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4529 9276 4520 9277 4511 9274 4507 9280
4503 9276 4497 9277 4494 9275 4478 9280
4473 9332 4479 9333 4479 9338 4506 9344
4519 9351 4533 9351 4538 9281
TIME...MOT...LOC 2117Z 249DEG 38KT 4533 9350 4508 9337 4485 9334
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff4 follow-up statements
655
WWUS53 KMPX 292135
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
435 PM CDT Thu Aug 29 2024
MNC003-025-037-053-123-163-292215-
/O.CON.KMPX.SV.W.0180.000000T0000Z-240829T2215Z/
Hennepin MN-Dakota MN-Chisago MN-Anoka MN-Washington MN-Ramsey MN-
435 PM CDT Thu Aug 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN HENNEPIN...NORTHWESTERN DAKOTA...SOUTH CENTRAL CHISAGO...
ANOKA...WASHINGTON AND RAMSEY COUNTIES...
At 435 PM CDT, severe thunderstorms were located along a line
extending from near East Bethel to near Shoreview to near Eagan,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Paul, Woodbury, Maplewood, Cottage Grove, and Inver Grove
Heights around 440 PM CDT.
Chisago City around 445 PM CDT.
Stillwater and Afton around 450 PM CDT.
Lindstrom, Scandia, and Bayport around 455 PM CDT.
Other locations impacted by these severe thunderstorms include
Robbinsdale, Lake St Croix Beach, Wyoming, Lakeland Shores, North St.
Paul, Cedar, Lexington, Sunfish, Oak Park Heights, and North
Minneapolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4529 9276 4520 9277 4511 9274 4507 9280
4503 9276 4497 9277 4494 9275 4478 9280
4473 9332 4479 9333 4479 9338 4519 9334
4534 9339 4538 9281
TIME...MOT...LOC 2135Z 267DEG 36KT 4532 9317 4505 9313 4477 9313
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff325
WWUS53 KMPX 292146
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
446 PM CDT Thu Aug 29 2024
MNC003-025-037-053-123-163-292215-
/O.CON.KMPX.SV.W.0180.000000T0000Z-240829T2215Z/
Hennepin MN-Dakota MN-Chisago MN-Anoka MN-Washington MN-Ramsey MN-
446 PM CDT Thu Aug 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN HENNEPIN...NORTHWESTERN DAKOTA...SOUTH CENTRAL
CHISAGO...EASTERN ANOKA...WASHINGTON AND RAMSEY COUNTIES...
At 445 PM CDT, severe thunderstorms were located along a line
extending from near Stacy to near White Bear Lake to Inver Grove
Heights, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Paul, Woodbury, Maplewood, Cottage Grove, and Inver Grove
Heights around 450 PM CDT.
Scandia and Bayport around 455 PM CDT.
Other locations impacted by these severe thunderstorms include Lake
St Croix Beach, Wyoming, Lakeland Shores, North St. Paul, Lexington,
Sunfish, Oak Park Heights, Dellwood, Mall Of America, and Pine
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4529 9276 4520 9277 4511 9274 4507 9280
4503 9276 4497 9277 4494 9275 4478 9280
4473 9332 4479 9328 4515 9325 4534 9328
4538 9281
TIME...MOT...LOC 2145Z 243DEG 36KT 4536 9300 4509 9299 4482 9305
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff832
WWUS53 KMPX 292202
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
502 PM CDT Thu Aug 29 2024
MNC053-292212-
/O.CAN.KMPX.SV.W.0180.000000T0000Z-240829T2215Z/
Hennepin MN-
502 PM CDT Thu Aug 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4474 9320 4502 9310 4536 9304 4537 9298
4538 9281 4529 9276 4520 9277 4511 9274
4507 9280 4503 9276 4497 9277 4494 9275
4478 9280
TIME...MOT...LOC 2202Z 262DEG 26KT 4536 9286 4509 9285 4482 9291
$$
MNC003-025-037-123-163-292215-
/O.CON.KMPX.SV.W.0180.000000T0000Z-240829T2215Z/
Dakota MN-Chisago MN-Anoka MN-Washington MN-Ramsey MN-
502 PM CDT Thu Aug 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN DAKOTA...SOUTH CENTRAL CHISAGO...EAST CENTRAL
ANOKA...WASHINGTON AND EASTERN RAMSEY COUNTIES...
At 502 PM CDT, severe thunderstorms were located along a line
extending from Lindstrom to near Stillwater to Cottage Grove, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Stillwater, Bayport, and Afton around 510 PM CDT.
Other locations impacted by these severe thunderstorms include
Newport, Otisville, Lake St Croix Beach, Wyoming, Willernie, Lakeland
Shores, North St. Paul, Lilydale, Sunfish, and Oak Park Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4474 9320 4502 9310 4536 9304 4537 9298
4538 9281 4529 9276 4520 9277 4511 9274
4507 9280 4503 9276 4497 9277 4494 9275
4478 9280
TIME...MOT...LOC 2202Z 262DEG 26KT 4536 9286 4509 9285 4482 9291
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff905
WWUS53 KMPX 292215
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
515 PM CDT Thu Aug 29 2024
MNC003-025-037-123-163-292225-
/O.EXP.KMPX.SV.W.0180.000000T0000Z-240829T2215Z/
Dakota MN-Chisago MN-Anoka MN-Washington MN-Ramsey MN-
515 PM CDT Thu Aug 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAKOTA...SOUTH
CENTRAL CHISAGO...EAST CENTRAL ANOKA...WASHINGTON AND EASTERN RAMSEY
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Minnesota...and northwestern and west central Wisconsin.
&&
LAT...LON 4474 9320 4502 9310 4536 9304 4537 9298
4538 9281 4529 9276 4520 9277 4511 9274
4507 9280 4503 9276 4497 9277 4494 9275
4478 9280
TIME...MOT...LOC 2215Z 249DEG 38KT 4541 9268 4514 9267 4487 9273
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:17 PM CDT, 1 hour 1 minute earlier. Its key messages:
- A line of severe storms is ongoing this afternoon and will continue through this evening. The main threats are damaging winds and heavy rainfall, but a couple of tornadoes and large hail are also possible.
- Following this event, the weather will be pleasant through early next week.
Area forecast discussion, Aug 29, 3:17 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 317 PM CDT Thu Aug 29 2024 .KEY MESSAGES... - A line of severe storms is ongoing this afternoon and will continue through this evening. The main threats are damaging winds and heavy rainfall, but a couple of tornadoes and large hail are also possible. - Following this event, the weather will be pleasant through early next week. && .DISCUSSION... Issued at 216 PM CDT Thu Aug 29 2024 Severe storms are ongoing across west central and south central Minnesota ahead of a front. Storm mode is somewhat messy, but these initial storms will pose the greatest risk for a tornado or two before things are expected to grow upscale and transition to more of a damaging wind threat. The question is when/how far east this transition will happen. SPC mesoanalysis suggests the environment is more favorable for tornadoes across east central Minnesota into western Wisconsin, so if cells can remain discreet enough, the tornado threat will persist. The 19z MPX special sounding shows impressive CAPE of 4200 J/kg and 35kts of shear, which is considerably more shear than we saw with Monday's round of severe weather. While pwats are around 1.5" (down from over 2" Monday evening), locally heavy rain is still possible with QPF totals around 1 to 1.5". Storms are also about an hour or so ahead of our initial thinking, so expecting storms to reach the metro closer to 4:30-5pm and Wisconsin by 6pm. Showers aren't expected to linger long behind this initial line, so thinking any precip will come to an end by midnight. Following this system, tranquil weather will prevail through the end of the period. Temperatures this weekend will be in the low 80s for Saturday before falling into the low 70s for Sunday and Monday. Temperatures slowly creep back into the 80s by midweek with dry weather continuing. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1240 PM CDT Thu Aug 29 2024 The IFR/MVFR stratus deck has shifted NE, but will still impact the western Wisconsin sites for the early afternoon. A pocket of clearing is visible over much of central Minnesota, while convection is becoming more widespread along the western MN border. As the front sags southeast, a period of heavy rain and convective wind gusts will likely impact each site. Behind the line, cigs will quickly rise and winds will weaken and shift out of the NW. There is a chance for low stratus and patchy fog for some locations overnight, especially over western Wisconsin. KMSP...Timing is still on track, so not too much change for the ongoing TAF. Scattered storms could arrive ahead of the front around 20z, with the main line moving through close to 21-23z. Some models indicate that more isolated storms storms could fill in behind the main line, so we have maintained the tempo through 01z for now. /OUTLOOK FOR KMSP/ SAT...VFR. Wind SW 10-15kts. SUN...VFR. Wind N 5-10kts. MON...VFR. Wind S 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...Dye AVIATION...BED
Hazardous weather outlook, Aug 29, 3:38 PM CDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 338 PM CDT Thu Aug 29 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 302045- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 338 PM CDT Thu Aug 29 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Strong to severe thunderstorms will continue through late this evening, mainly across eastern Minnesota and western Wisconsin. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Aug 29, 3:02 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
302 PM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Gst Paynesville 45.38N 94.72W
08/29/2024 M59 MPH Stearns MN Mesonet
0255 PM Tstm Wnd Dmg 1 E New Ulm 44.31N 94.45W
08/29/2024 Nicollet MN Trained Spotter
Multiple trees down and power outages in New
Ulm.
0245 PM Tstm Wnd Dmg 2 SW Willmar 45.11N 95.08W
08/29/2024 Kandiyohi MN Public
Large branches down on the southwest side of
Willmar.
&&Local storm report, Aug 29, 3:13 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
313 PM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Tstm Wnd Dmg New Ulm 44.31N 94.46W
08/29/2024 Brown MN Emergency Mngr
Delayed report of multiple downed trees
blocking roads throughout New Ulm. Time
estimated from radar.
&&
BEDSpecial weather statement, Aug 29, 3:38 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
338 PM CDT Thu Aug 29 2024
MNZ074-082-083-292115-
Brown MN-Blue Earth MN-Watonwan MN-
338 PM CDT Thu Aug 29 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BROWN...
NORTHWESTERN BLUE EARTH AND NORTHEASTERN WATONWAN COUNTIES THROUGH
415 PM CDT...
At 338 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hanska, or 16 miles south of New Ulm, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Ulm, Madelia, Courtland, Hanska, La Salle, Grogan, New Ulm
Airport, Searles, and Flandrau State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Minnesota.
&&
LAT...LON 4404 9467 4433 9451 4430 9443 4427 9441
4426 9433 4423 9427 4421 9424 4398 9449
TIME...MOT...LOC 2038Z 205DEG 27KT 4407 9453
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RMDLocal storm report, Aug 29, 4:06 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
406 PM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM Tstm Wnd Dmg 1 WNW Pierz 45.98N 94.11W
08/29/2024 Morrison MN Trained Spotter
Multiple twisted and downed trees up to 2
feet in diameter throughout the Pierz
Trailer Park. Time estimated from radar.
&&
BEDLocal storm report, Aug 29, 4:11 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
411 PM CDT Thu Aug 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Tstm Wnd Dmg 2 E Victoria 44.87N 93.62W
08/29/2024 Carver MN Public
Tree down and power line down blocking one
lane of Highway 5 near the Arboretum east of
Victoria. Relayed via Media.
&&
BEDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns | 34 min |
| Aug 29, 2:17 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet | 28 min |
| Aug 29, 2:29 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 31 min |
| Aug 29, 2:33 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet | 27 min |
| Aug 29, 2:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns, Todd | 38 min |
| Aug 29, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 46 min |
| Aug 29, 2:54 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns | 51 min |
| Aug 29, 3:05 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Wright | 40 min |
| Aug 29, 3:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 48 min |
| Aug 29, 3:31 PM CDT | Tornado Warning | MPX | Mille Lacs, Morrison | 29 min |
| Aug 29, 3:37 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 53 min |
| Aug 29, 3:38 PM CDT | Special Weather Statement | MPX | Watonwan | 37 min |
| Aug 29, 3:42 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott | 48 min |
| Aug 29, 3:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 25 min |
| Aug 29, 3:52 PM CDT | Tornado Warning | MPX | Blue Earth, Brown, Watonwan | 23 min |
| Aug 29, 4:08 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Le Sueur, Nicollet, Waseca | 36 min |
| Aug 29, 4:32 PM CDT | Tornado Warning | MPX | Anoka, Chisago, Isanti | 28 min |
| Aug 29, 4:53 PM CDT | Tornado Warning | MPX | Chisago | 20 min |
| Aug 29, 4:54 PM CDT | Special Weather Statement | MPX | Steele, Waseca | 36 min |
| Aug 29, 4:58 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 32 min |
| Aug 29, 5:30 PM CDT | Special Weather Statement | MPX | Washington | 30 min |
| Aug 29, 5:34 PM CDT | Special Weather Statement | MPX | Steele | 26 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.